# SDR FDEA201702050479

- Difficulty date: February 5, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,214 hours, 25,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT DISARM.  FOUND SLIDE BUSSEL WHERE GIRT BAR PASSES THRU SLIDE UPSIDE DOWN.
